Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Side Effect- Liver Damage (Effexor Cymbalta)

Posted by dancingstar on December 20, 2004, at 0:12:21 [reposted on December 21, 2004, at 1:02:53 | original URL]

In reply to Re: Side Effect- Liver Damage (Effexor Cymbalta) absolute, posted by S. Bartel on December 18, 2004, at 22:17:42

Sammi's right; according to the Physician's Desk Reference, Effexor can cause liver damage.


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:dancingstar thread:13781
URL: http://www.dr-bob.org/babble/20041217/msgs/432331.html